# SDR MZZA99128

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 SQUARE INCH IG CORROSION WAS FOUND ON BS 1148 FRAME FORWARD FLANGE ON CARGO COMPARTMENT.  THE CORRODED PART OF FRAME WAS TRIMMED OUT AND REPAIRED PER B727 CHAP 53-10-04 FIG 1.  (M)
